# SDR DALA2024062106292

- Difficulty date: June 21, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N424DX
- Make and model: Airbus A330-941
- Aircraft serial: 2034
- Aircraft time: 2,850 hours, 341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3424 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATION:602. CORRECTIVE ACTION: TROUBLESHOT AND ACCOMPLISHED AMM 33-51-16-801A OPS TEST 710-050A X TEST OK. RESET SYSTEM. OK FOR SERVICE. (0404832)
